Michigan, 2019Winter Storm and Lakeshore Flood in Michigan, November 27 to 28, 2019
November 27 to 28, 2019 · NWS MQT · 14 events in 13 counties and zones
A deepening storm system tracking from the Central Plains across northern Lower Michigan snarled holiday traffic by dumping moderate to heavy snow across much of west and north central Upper Michigan on the 27th, the day before Thanksgiving. The dense heavy snow combined with strong northeast to east winds gusting from 35 mph to more than 50 mph at times to cause downed trees and power poles…
Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $650,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A deepening storm system tracking from the Central Plains across northern Lower Michigan snarled holiday traffic by dumping moderate to heavy snow across much of west and north central Upper Michigan on the 27th, the day before Thanksgiving. The dense heavy snow combined with strong northeast to east winds gusting from 35 mph to more than 50 mph at times to cause downed trees and power poles across much of Upper Michigan. Widespread power outages were reported across much of Upper Michigan affecting thousands of customers, and some residences remained without power for several days after the storm.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Nov 26, 6:34 PM EST, 5 hours 26 minutes earlier.
Area forecast discussion, Nov 26, 6:34 PM EST, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
634 PM EST Tue Nov 26 2019
.SHORT TERM...(This evening through Wednesday)
Issued at 409 PM EST TUE NOV 26 2019
...High-impact storm to bring heavy snow and strong winds tonight
into Wednesday...
A winter storm is still on track to impact the holiday travel across
the region tonight and Wednesday. Travel will be difficult to near
impossible over many areas of the UP, particularly Wednesday morning
as the best dynamics and moisture move across the area. This is a
quick hitting event with most of the snowfall occuring between early
morning and and early afternoon Wednesday.
Light snow showers have been scattered about this afternoon in the
northwest wind snow belts. Winds will swing around to the east
tonight as the surface low pressure approaches central Iowa. A large
shield of moderate precipitation associated with isentropic lift
will push into the UP around midnight. Warmer air getting pulled
into the low levels overnight should result in an rain/snow mix for
eastern areas and those near the Lake Michigan and Lake Superior
shorelines initially. Most areas will transition quickly to all snow
during the early morning hours as the precipitation intensity
becomes heavy with snow fall rates of 1 to 2 inches per hour
expected. The exception will be areas near Lake Michigan, where
precipitation may not transition to all snow until Wednesday
evening. Overall have gone with a 10 to 1 snow ratio with lower
ratios near the lakeshores. Some of the models don't align the DGZ
with the best lift which could bring snow ratios down a bit further.
As far as QPF, NBM guidance came in even higher with the continued
addition of the hires models into the blend. Felt it would be
difficult to achieve the precip rates advertised by the NBM so went
with the 50th percentile QPF. Combining QPF and snow ratios results
in widespread snow amounts of 8 to 12 inches across much of the UP.
The exception is higher totals where we have terrain influences,
particularly NW Marquette county into northern Baraga county.
Significantly less snowfall is expected near Lake Michigan where
temperatures will remain on the warm side. Winds become strong
overnight, gusting to 40 mph, and back to the north through the day
Wednesday. Blowing snow will be an issue along Lake Superior and
open areas, especially Wednesday late morning and afternoon as
temperatures fall. Blizzard conditions are still expected in
Keweenaw with the combination of heavy snow and blowing snow.
Synoptic lift will exit the region during Wednesday afternoon but
light lake effect snow showers will continue into the evening.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 325 PM EST TUE NOV 26 2019
Tomorrow night into early Thanksgiving morning:
As the well-advertised low (above) traverses off toward the east-
northeast tomorrow night, north to northeast winds will allow for
lake-effect snow to briefly take over through the overnight hours
in those wind belt regions. Additional snow amounts of 1 to 3
inches will be possible, with locally higher amounts possible in
the highlands of Marquette into Baraga counties. As drier air
filters into the region Thursday morning, expect the LES to wind
down and taper off, with perhaps some freezing/drizzle mixing in
before completely dissipating on Thanksgiving.
Thursday afternoon into Friday morning:
With ridging temporarily building into the Upper Great Lakes, and
the aforementioned drier air along with it, much of Upper Michigan
will remain dry albeit cloudy through this period. However, the
benign conditions will be rather short-lived as the ridge
continues its quick trek overhead.
Midday Friday into Sunday:
Shortwave developing on the backside of the ridge, embedded within
the fringes of the trough centered over the Rockies by this time
frame, will make a pass through the forecast area, allowing for
some low-end chances of precip to start to develop out ahead of
the main system. With these latest deterministic model runs of the
big three, there is some general agreement of the track of this
next snow-maker. The associated surface low will develop on the
leeside of the Rockies on Friday, then march practically due
eastward across the Central Plains through the weekend. On Sunday,
this low is projected to be crossing the southern fringes of the
Great Lakes region, leaving the U.P. on the chilly, moist side of
the low. Therefore, a prolonged period of snow will be possible
for most, if not the entire forecast area. Some uncertainty
remains with the models this far out, of course, particularly with
respect to anticipated amounts. The Canadian keeps the higher QPF
values to the south of the U.P. with the GFS and ECMWF ushering in
a widespread swath essentially directly overhead. So, with all of
this said, where there is confidence and consistency is in the
following: system snow is likely during this time period, with the
best chances/highest amounts looking to occur Saturday into
Saturday night. Lake-enhancement will be possible, especially as
the wind components become more northerly to northeasterly on
Sunday. Some rain may mix in in the far south-central, depending
on how far north some warmer air may attempt to move in (this
scenario would be more likely if the low takes a more northerly
track across the Great Lakes). Regardless, expect travel impacts
for this holiday weekend.
Early Monday into Tuesday:
With the system gone by this period, lake-effect may be all that
remains, and have kept mentionable PoPs in for this period.
Currently, the impacts appear to be on the low side as compared to
the approaching system tonight and this next one on the horizon
this weekend.
Temperatures:
Although there will be some variations in temps from day-to-day,
generally speaking, near normal temps look to prevail through the
extent of the long-term period. Saturday could be the warmest day,
as some warmer air attempts to advect in (aforementioned),
although still only topping out in the mid 30s at the highest.
Cooler temps then look to take over (but still within a few
degrees of normal) early next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 634 PM EST TUE NOV 26 2019
This evening into the overnight hours, expect MVFR ceilings to
gradually lower into the IFR range across all terminals, with light
snow possible. Conditions change rapidly during the morning hours on
Wednesday around the 0800-1200Z time frame as a winter storm
(currently south of the area) lifts northeast and brings with it
wet, heavy snow to all terminals. IFR to VLIFR ceilings and
visibilities will accompany this snow, along with strong northeast
winds gusting upwards of 30 to 45 knots (highest winds expected at
KCMX), so blowing snow will aid in causing significant reductions in
visibilities. Tried to fine tune timing for the onset of potential
for VLIFR visibilities due to the heavy snow, but there could be a
few adjustments to timing yet in subsequent forecasts. It should be
noted that the snow is expected will be wet and dense and accumulate
rapidly during the heaviest snow...so traction will be greatly
reduced on snow covered surfaces.
&&
.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 504 PM EST TUE NOV 26 2019
Storm force wind gusts up to 55 knots are expected late tonight into
Wed morning. The stronger wind speeds will also cause higher waves
which will lead to some lakeshore flooding as well which really gets
going on Wed as the storm force winds will be east and northeast.
The wind drops below gales late Wed night. Next gale event looks to
be Sat with another strong fall storm approaching the area. This
would be an east northeast gale event.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
Winter Storm Warning from 1 AM EST /midnight CST/ to 7 PM EST /6
PM CST/ Wednesday for MIZ002-009>011-084.
Winter Storm Warning from 1 AM Wednesday to 1 AM EST Thursday
for MIZ003>007-085.
Lakeshore Flood Warning from 7 AM EST /6 AM CST/ to 10 PM EST /9
PM CST/ Wednesday for MIZ001>003-009.
Blizzard Warning from 1 AM to 7 PM EST Wednesday for MIZ001.
Lakeshore Flood Warning from 7 AM Wednesday to 1 AM EST Thursday
for MIZ005-006.
Lakeshore Flood Warning from 7 AM to 7 PM EST Wednesday for
MIZ004.
Winter Weather Advisory from 1 AM EST /midnight CST/ to 7 PM EST
/6 PM CST/ Wednesday for MIZ012>014.
Lakeshore Flood Advisory from 1 AM EST /midnight CST/ to 1 PM
EST /noon CST/ Wednesday for MIZ012>014.
Lake Superior...
Storm Warning from 1 AM to 7 PM EST Wednesday for LSZ243>251-
264>267.
Storm Warning from 10 PM EST /9 PM CST/ this evening to 4 PM EST
/3 PM CST/ Wednesday for LSZ162-240>242-263.
Lake Michigan...
Storm Warning until 9 AM EST Wednesday for LMZ248-250.
Gale Warning until 9 PM EST Wednesday for LMZ221.
&&
SHORT TERM...NL
LONG TERM...lg
AVIATION...Ritzman
MARINE...NLHazardous weather outlook, Nov 26, 5:02 PM EST, 6 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
502 PM EST Tue Nov 26 2019
MIZ001>007-009>014-084-085-272215-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
502 PM EST Tue Nov 26 2019 /402 PM CST Tue Nov 26 2019/
This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.
.DAY ONE...Tonight
Blizzard conditions will occur in the northern portions of the
Keweenaw Peninsula.
Elsewhere, wet, heavy snow and strong winds will develop late
tonight across much of Upper Michigan. Travel will become
treacherous to dangerous, especially by early Wednesday morning.
See the latest Winter Weather Message for additional information.
Strong north to northeast winds will create up to 18 foot waves
along much of the Lake Superior shoreline on Wednesday, with
locally higher waves possible. This will lead to beach erosion and
lakeshore flooding. See the latest Lakeshore Hazards Message for
additional information.
Strong east to northeasterly winds will cause winds to build up to
6 to 8 feet within the Bay of Green Bay, and up to around 14 feet
along portions of the Lake Michigan shoreline on Wednesday. This
may lead to beach erosion and lakeshore flooding, including within
Menominee, Delta, and Schoolcraft counties. The largest waves are
expected to impact the eastern shoreline of the Garden Peninsula.
See the latest Lakeshore Hazards Message for additional
information.
Another winter storm will be possible this weekend, particularly
on Saturday into Saturday night.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to submit reports to the National
Weather Service in Marquette. The public may also submit reports
via our webpage, Facebook page, or on Twitter using #906wx.
LSZ162-240>251-263>267-272215-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
502 PM EST Tue Nov 26 2019 /402 PM CST Tue Nov 26 2019/
This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.
.DAY ONE...Tonight
North to northeast storm-force winds to near 50 knots are
expected to develop by late tonight. See the latest Open Lake
Forecast and Marine Weather Message for further details.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
North to northeast storm-force winds to near 53 knots are
expected through Wednesday evening. See the latest Open Lake
Forecast and Marine Weather Message for further details.
Gale-force wind gusts may return Saturday into Sunday across much
of the lake.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to submit reports to the National
Weather Service in Marquette. The public may also submit reports
via our webpage, Facebook page, or on Twitter using #906wx.
LMZ221-248-250-272215-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
502 PM EST Tue Nov 26 2019
This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.
.DAY ONE...Tonight
East to northeast gales to near 50 knots are expected to develop
late tonight. After a brief lull, northwest gales to 40 knots
will return Wednesday evening. See the latest Nearshore Forecast
and Marine Weather Message for further details.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
North to northeast gales to near 50 knots are expected to continue
into Wednesday morning. After a brief lull, northerly gales to 40
knots will return Wednesday evening.
Gale-force wind gusts may return Saturday into Sunday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to submit reports to the National
Weather Service in Marquette. The public may also submit reports
via our webpage, Facebook page, or on Twitter using #906wx.
lg
Winter Storm, Ontonagon
- When
- November 27, 12:00 AM EST to 7:00 PM EST
- Where
- Ontonagon forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 46.778, -89.305 (the zone’s center; the record gives no point)
Observers at Bergland and Paulding measured nearly 10 inches of dense lake enhanced snow in 12 hours. The wet, heavy snow combined with northeast winds gusting to 35 to 40 mph at times caused damage to trees and power lines which blocked some secondary roads and snowmobile trails. A few city and state businesses and services closed on the 27th due to the storm.
Winter Storm, Northern Houghton
- When
- November 27, 12:00 AM EST to 7:00 PM EST
- Where
- Northern Houghton forecast zone
- Property damage
- $30,000
- Reported by
- COOP Observer
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
Observers across much of Houghton measured between 10 and 14 inches of dense lake enhanced snow during the event on the 27th. The wet, heavy snow combined with north to northeast winds gusting near 50 mph at times caused damage to trees and power lines which blocked some secondary roads and snowmobile trails. Many businesses closed on the 27th due to the storm, and afternoon classes were cancelled at Michigan Technological University.
Winter Storm, Baraga
- When
- November 27, 12:00 AM EST to 7:00 PM EST
- Where
- Baraga forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 46.700, -88.352 (the zone’s center; the record gives no point)
Observers at Herman and Watton measured between nine and ten inches of dense lake enhanced snow on the 27th. The wet, heavy snow combined with northeast winds gusting to 40 to 50 mph at times caused damage to trees and power lines which blocked some secondary roads and snowmobile trails. Baraga County Offices were closed on the 27th due to the storm.
Winter Storm, Marquette
- When
- November 27, 12:00 AM EST to 7:00 PM EST
- Where
- Marquette forecast zone
- Property damage
- $100,000
- Reported by
- Official NWS Observations
- Coordinates
- 46.663, -87.573 (the zone’s center; the record gives no point)
The higher terrain of Marquette measured between 12 and 16 inches of snowfall during the storm event. The National Weather Service in Negaunee Township measured just over 16 inches of snow during the event with 3 inches of liquid water content. The dense, heavy snow combining with northerly wind gusts of 35 to 40 mph at times caused damage to trees and power lines across the county. UPPCO reported that the winds, weight of the snow and falling trees snapped 40 power poles, which had to be replaced. UPPCO also reported that 12,000 customers or about 20 percent of their customer base lost power at least once during the event. Around 150 workers spent approximately 15,000 hours repairing the damage to power lines, and crew were dispatched to 2100 locations to make repairs. Many businesses were closed on the 27th due to the storm.
Winter Storm, Gogebic
- When
- November 27, 12:00 AM CST to November 28, 9:00 PM CST
- Where
- Gogebic forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
Observers from Ironwood and Bessemer to 10 miles west of Watersmeet measured between 8 and 10 inches of heavy lake enhanced snow. The wet, heavy snow combined with northeast winds gusting to 35 to 40 mph at times caused damage to trees and power lines which blocked some secondary roads and snowmobile trails. Schools and a few businesses closed on the 27th due to the storm.
Winter Storm, Iron
- When
- November 27, 12:00 AM CST to 6:00 PM CST
- Where
- Iron forecast zone
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 46.209, -88.530 (the zone’s center; the record gives no point)
There was an estimated total of 10 inches of snow in approximately six hours. The combination of dense, heavy and northerly winds gusting to 40 to 45 mph caused damage to trees and power lines during the storm. There was an estimated that nearly 30 percent of residences in the county lost power during the storm. Many businesses were closed on the 27th due to the storm.
Winter Storm, Dickinson
- When
- November 27, 12:00 AM CST to 6:00 PM CST
- Where
- Dickinson forecast zone
- Property damage
- $30,000
- Reported by
- Mesonet
- Coordinates
- 46.009, -87.870 (the zone’s center; the record gives no point)
There was an estimated six inches of wet, heavy snow that fell in 12 hours over northern portions of Dickinson County. The combination of the dense snow and northerly winds gusting to 40 to 45 mph at times caused damage to trees and power lines. There was an estimate that nearly 30 percent of the residences in the county lost power during the storm. Many businesses were closed on the 27th due to the storm.
Lakeshore Flood, Menominee
- When
- November 27, 12:00 AM CST to 12:00 PM CST
- Where
- Menominee forecast zone
- Property damage
- $100,000
- Reported by
- NWS Employee
- Coordinates
- 45.525, -87.510 (the zone’s center; the record gives no point)
East to northeast storm force winds over 50 knots whipped up waves as high as 7 to 10 feet over the Bay of Green Bay on the 27th. The high waves caused extensive lakeshore flooding and erosion from Menominee to ten miles north. A NWS employee driving along Highway M-35 reported extensive flooding of properties along the highway and evidence of water going over the road.
Winter Storm, Southern Houghton
- When
- November 27, 2:00 AM EST to 7:00 PM EST
- Where
- Southern Houghton forecast zone
- Property damage
- $20,000
- Reported by
- Mesonet
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
An estimated 8 to 10 inches of wet, heavy snow fell in approximately 12 hours. The combination of dense snow and northerly winds gusting to 40 to 45 mph caused damage to trees and power lines. Many businesses closed on the 27th due to the storm.
Winter Storm, Alger
- When
- November 27, 3:00 AM EST to 7:00 PM EST
- Where
- Alger forecast zone
- Property damage
- $40,000
- Reported by
- COOP Observer
- Coordinates
- 46.451, -86.548 (the zone’s center; the record gives no point)
The observer 11 miles southwest of Munising measured 12 inches of storm total snowfall. The dense, heavy snow combined with northerly winds gusting to 40 to 50 mph at times caused damage to trees and power lines and widespread power outages throughout the region. The storm forced many businesses to close on the 27th.
Winter Storm, Northern Schoolcraft
- When
- November 27, 3:00 AM EST to 7:00 PM EST
- Where
- Northern Schoolcraft forecast zone
- Property damage
- $20,000
- Reported by
- Mesonet
- Coordinates
- 46.043, -86.177 (the zone’s center; the record gives no point)
There was an estimated eight inches of wet, heavy snow in approximately 12 hours. The dense snow combined with northerly winds of 35 to 40 mph caused damage to trees and power lines. Most businesses closed on the 27th due to the storm.
Winter Storm, Luce
- When
- November 27, 3:00 AM EST to 7:00 PM EST
- Where
- Luce forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 46.368, -85.509 (the zone’s center; the record gives no point)
The observer in Newberry measured nine inches of wet, heavy snow in less than 12 hours. The dense snow combined with northerly winds gusting to 30 to 35 mph at times caused damage to trees and some power lines. Businesses were closed on the 27th due to the storm.
Lakeshore Flood, Marquette
- When
- November 27, 7:00 AM EST to November 28, 12:00 AM EST
- Where
- Marquette forecast zone
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 46.663, -87.573 (the zone’s center; the record gives no point)
Northerly storm force winds over 50 knots whipped up waves as high as 15 to 20 feet over Lake Superior on the 27th. The high waves caused extensive lakeshore flooding and erosion in Marquette, especially along Lakeshore Boulevard where a car became stranded in water after driving through road closure barriers.
Lakeshore Flood, Keweenaw
- When
- November 27, 7:00 AM EST to 10:00 PM EST
- Where
- Keweenaw forecast zone
- Property damage
- $100,000
- Reported by
- Department of Highways
- Coordinates
- 47.283, -88.212 (the zone’s center; the record gives no point)
Northerly storm force winds over 50 knots whipped up waves as high as 15 to 20 feet over Lake Superior on the 27th. The high waves caused extensive lakeshore flooding and erosion near Eagle Harbor, where portions of Highway M-26 were closed due to water over the road.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Lakeshore Flood
- Flooding along the shore of one of the Great Lakes or another large lake.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Frost and Freeze and Cold in California, November 27 to 29, 20195 deaths · 7 events
- Flash Flooding and Debris Flows in California, November 27 to 29, 20191 injured · $2.8 million · 13 events
- High Wind in Indiana, November 27, 2019$1.4 million · 59 kt wind · 24 events
- Lakeshore Flood and High Wind in New York, November 27 to 28, 2019$2.0 million · 59 kt wind · 14 events
- High Wind and Strong Wind in West Virginia, November 27 to 28, 2019$310,000 · 58 kt wind · 13 events
- High Wind and Strong Wind in Ohio, November 27, 2019$154,000 · 58 kt wind · 19 events
- Strong Wind in Wisconsin, November 27, 2019$124,000 · 20 events
- High Wind in Montana, November 27, 2019$215,000 · 61 kt wind · 2 events
- Flooding and Damaging Winds in Arizona, November 27 to 29, 2019$113,000 · 65 kt wind · 7 events
- High Wind in Idaho, November 27, 2019$115,000 · 65 kt wind · 5 events
- High Wind in Virginia, November 27 to 28, 2019$55,000 · 56 kt wind · 11 events
- Strong Wind in Ohio, November 27, 2019$70,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 864439, 864441, 864442, 864703, 864440, 864705, 864706, 864739, 864707, 864704, 864719, 864732, 864736, 864738.